Translator Disclaimer
June 2008 Submetacompactness and Weak Submetacompactness in Countable Products, Ⅱ
Hidenori Tanaka
Tsukuba J. Math. 32(1): 139-154 (June 2008). DOI: 10.21099/tkbjm/1496165194

Abstract

In this paper, we shall discuss submetacompactness and weak submetacompactness in countable products of Čech-scattered spaces and prove the following: (1) If $\{ X_{n} : n \in \omega \}$ is a countable collection of submetacompact Čech-scattered spaces, then the product $\Prod_{n\in \omega} X_{n}$ is submetacompact. (2) If $Y$ is a hereditarily weakly submetacompact space and $\{X_{n} : n \in \omega \}$ is a countable collection of weakly submetacompact Čech-scattered spaces, then the product $Y \times \Prod_{n\in \omega}X_{n}$ is weakly submetacompact.

Citation

Download Citation

Hidenori Tanaka. "Submetacompactness and Weak Submetacompactness in Countable Products, Ⅱ." Tsukuba J. Math. 32 (1) 139 - 154, June 2008. https://doi.org/10.21099/tkbjm/1496165194

Information

Published: June 2008
First available in Project Euclid: 30 May 2017

zbMATH: 1148.54009
MathSciNet: MR2433019
Digital Object Identifier: 10.21099/tkbjm/1496165194

Rights: Copyright © 2008 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.32 • No. 1 • June 2008
Back to Top